# SDR CALA9801013

- Difficulty date: June 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12538
- Make and model: Doug DC-9-32
- Aircraft serial: 47218
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge
- Condition: Cracked
- Location: Rt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .375 INCH CRACK IN AFT LOBE OF RT MLG DOOR UPPER HINGE.  A NEW HINGE WAS FABRICATED AND INSTALLED IAW SRM 51-10-4 AND 51-30-4.
